# SDR RRXA001005

- Difficulty date: June 28, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,993 hours, 20,472 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

ON CLIMBOUT (APPROX 5,000 FEET) NR 2 ENGINE FIRE WARNING/MASTER CAUTION ILLUMINATION/AURAL WARNING.  SHUTDOWN NR 2 ENGINE, DISCHARGED BOTH FIRE BOTTLES.
